UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 9 | Issue 1 | January 2022

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 6 Issue 2
February-2019
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIREL06056


Registration ID:
305732

Page Number

302-310

Share This Article


Jetir RMS

Title

Theoretical Investigation On Mathematical Modelling On Population Growth

Authors

Abstract

This study is aiming to develop a mathematical approach to predict the population growth using different mathematical models. Most recent use of population growth curves has focused on difference equation models (also called “finite population models”). Such models may give a somewhat wider scope for applications and for theory, than do the integrated versions of these models. However, the available integrated versions appear to give much better fits to actual growth curve data, raising some questions about the practical utility of the difference equation versions. We thus examine a number of integrated and difference equation models in this paper.

Key Words

Population growth, Logistic growth model, Carrying capacity, The Malthus’s Population Model.

Cite This Article

"Theoretical Investigation On Mathematical Modelling On Population Growth", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.6, Issue 2, page no.302-310, February-2019, Available :http://www.jetir.org/papers/JETIREL06056.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"Theoretical Investigation On Mathematical Modelling On Population Growth", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.6, Issue 2, page no. pp302-310, February-2019, Available at : http://www.jetir.org/papers/JETIREL06056.pdf

Publication Details

Published Paper ID: JETIREL06056
Registration ID: 305732
Published In: Volume 6 | Issue 2 | Year February-2019
DOI (Digital Object Identifier):
Page No: 302-310
Country: Phagwara, Punjab, India .
Area: Mathematics
ISSN Number: 2349-5162


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002621

Print This Page

Current Call For Paper

Jetir RMS